MathSciNet Relay Station
MathSciNet bibliographic data
MR1007494 (90h:12010) 12F20
Deveney, James K.; Yanik, Joe Rationality of some genus $0$ extensions of $K(X)$. Proc. Amer. Math. Soc. 109 (1990), no. 1, 53–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement